# SDR SWAA2021090799892

- Difficulty date: July 29, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 60,608 hours, 35,906 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRAILING EDGE ANGLE LOCATED ON REAR SPAR ORSS 267 AT LT WING (1 EA) ; 2021-341314 / [01] REMOVED ANGLE LOCATED TRAILING EDGE ON REAR SPAR ORSS 267 AT LT WING IAW B737-700 SRM 51-40-02 DUE TO NOT FOUND ALLOWABLE DAMAGE LIMITS IN SRM B737-700. ANGLE MUST BE REPLACED AND PERFORMED VISUAL INSPECTION AND NOT FOUND MORE DAMAGE. THE MEASURES OF CRACK IS: 0.595 TOOL USED: CALIPER P/N: DIGITAL 150 S/N:AE-412610 DUE DATE: 21/MAY/22; [02] STEP 1 VERIFIED; [03] DRILLED NEW HOLE ON ANGLE LOCATED TRAILING EDGE ON REAR SPAR ORSS 267 AT LT WING IAW B737-700 SRM 51-40-05 AND AND APPLIED PROTECTIVE TREATMENTS ON NEW ANGLE SRM 51-20-01; [04] OK TO INSTALL NEW ANGLE AND FASTENERS LOCATED TRAILING EDGE ON REAR SPAR ORSS 267 AT LT WING; [05] STEP 3 AND 4 COMPLETED; [06] INSTALLED NEW ANGLE AND FASTENERS LOCATED TRAILING EDGE ON REAR SPAR ORSS 267 AT LT WING IAW B737-700 SRM 51-40-02; [07] STEP 6 COMPLETED; [08] REPLACED TRAILING EDGE ANGLE LOCATED ON REAR SPAR ORSS 267 AT LT WING IAW SRM 51-10-02-0G-0 ITEM 9; [09] TASK COMPLETED
